EconPapers    
Economics at your fingertips  
 

A characterization of vNM-stable sets for linear production games

Joachim RosenmØller () and Benyamin Shitovitz ()
Additional contact information
Joachim RosenmØller: Institut fØr Mathematische Wirtschaftsforschung, UniversitÄt Bielefeld, D-33615 Bielefeld, Germany Department of Economics, Haifa University, Mount Carmel, Haifa 31905, Israel
Benyamin Shitovitz: Institut fØr Mathematische Wirtschaftsforschung, UniversitÄt Bielefeld, D-33615 Bielefeld, Germany Department of Economics, Haifa University, Mount Carmel, Haifa 31905, Israel

International Journal of Game Theory, 2000, vol. 29, issue 1, 39-61

Abstract: We discuss linear production games or market games with a continuum of players which are represented as minima of finitely many nonatomic measures. Within this context we consider vNM-Stable Sets according to von Neumann and Morgenstern. We classify or characterize all solutions of this type which are convex polyhedra, i.e., which are the convex hull of finitely many imputations. Specifically, in each convex polyhedral vNM-Stable Set (and not only in the symmetric ones), the different types of traders must organize themselves into cartels. The vNM-Stable Set is then the convex hull of the utility distributions of the cartels. Using the results from the continuum, we obtain a similar characterization also for finite glove market games.

Keywords: Nonatomic games; linear production games; vNM-stable sets; formation of cartels (search for similar items in EconPapers)
Date: 2000-02-15
Note: Received December 1998/Revised version June 1999
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/0029001/00290039.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:29:y:2000:i:1:p:39-61

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:29:y:2000:i:1:p:39-61